# SDR UALA2012110506331

- Difficulty date: November 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 570-660 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE 5 FRAMES FWD OF DOOR 2L, 2 STRINGERS BELOW SKIN LAP.  DENT APPROX 8 IN LONG, 4 IN WIDE, 3-8 IN DEEP AND EXTENDS INTO EXISTING DOUBLER.  SUPPLEMENTAL DATA UPDATE, INSTALLED NEW REPAIR PER ECRA 5331-01652 AND TIMCO REO G15485 STA 570-660, STR 14L-19L, THIS REPAIR WILL NEED A NEW 8100-9 APPROVAL SHOWING COMPLIANCE WITH 14 CFR 26.43(D) AND 25.571 ON OR BEFORE 10-26-14 OR ACFT BECOMES UNAIRWORTHY.  CF-9027 REPAIRED
